Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 19, Number 3

All articles in this issue are freely accessible.

On the one-dimensional flow of a conducting gas in crossed fields
Erling Dahlberg.
Quart. Appl. Math. 19 (1961), 177-193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134613
On the theory of plane stress
Edward L. Reiss and Stanley Locke.
Quart. Appl. Math. 19 (1961), 195-203
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 136130
A theory for the square guarded hot plate—a solution of the heat conduction equation for a two layer system
I. G. Donaldson.
Quart. Appl. Math. 19 (1961), 205-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135851
An implicit, numerical method for solving two-dimensional time-dependent diffusion problems
Thomas A. Oliphant.
Quart. Appl. Math. 19 (1961), 221-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134855
On “transcritical” and “hypercritical” flows in magnetogasdynamics
R. Seebass.
Quart. Appl. Math. 19 (1961), 231-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 138318
A duality theorem for non-linear programming
Philip Wolfe.
Quart. Appl. Math. 19 (1961), 239-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135625
A variational problem relating to cooling fins with heat generation.
Chen-Ya Liu.
Quart. Appl. Math. 19 (1961), 245-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135850
Scattering of a compresional wave by a prolate spheroid
Norman G. Einspruch and Carl A. Barlow Jr..
Quart. Appl. Math. 19 (1961), 253-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 137471
On yield conditions in generalized stresses
M. Save.
Quart. Appl. Math. 19 (1961), 259-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135772
A note on an inverse problem in mathematical physics
Richard Bellman and John M. Richardson.
Quart. Appl. Math. 19 (1961), 269-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 130417

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website